Skip to product information
1 of 1

Advil

Advil PM (20 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (20 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Regular price $11.49 USD
Regular price Sale price $11.49 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed PAIN RELIEF: Advil is the world's #1 selling ibuprofen brand reliever providing safe and effective pain relief for over 35 years TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary HSA and FSA eligible item

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off